# SDR SWAA2021121051180

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737
- Aircraft serial: 29815
- Aircraft time: 70,115 hours, 41,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 3 EMERGENCY LIGHTS INOP AT RIGHT OVER WING EMERGENCY EXIT. / [01] RESET BATTERY PACK FOR THE RIGHT SIDE EMERGENCY EXIT CHECK GOOD NUMEROUS TIMES
